|     

Acne and PCOS

I have PCOS and as a symptom I get acne. However the acne usually only appears on the left side of my face. Some people have mentioned that it has something to do with the sleeping on that side or holding the phone there but I am right handed and I favour sleeping on my right side and also hold the phone to my right side. I also experience darker facial hair growth on the left side as well. Is this because the left of my ovaries is playing up more than the right?

Add Comment
  • 1 Answer(s)

    Hi,
    PCOS is a disorder in which, along with other abnormalities, there is an excessive amount of androgenic (male) hormone in females. This gives rise to acne and facial hairs in females affected by PCOS. It is also one of the leading causes of infertility among women. Sleeping on one side or holding phone on one side is no reason for the appearance of acne or facial hairs. It is just a matter of chance that you are getting problems usually on left side. Hope it helps. Take care and regards. You can further read it at http://en.wikipedia.org/wiki/Polycystic_ovary_syndrome

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.